# SDR TWAA0009404

- Difficulty date: June 10, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOOR SUPPORT AT STA 168 TO 200, RT BODY LINE 12 AND 60 HAD CORROSION.  FABRICATED NEW SUPPORTS AND EXTRUSION PER SAMPLE AND INSTALLED PER SPM 6-70-1 AND SRM 51-30-02.  TREATED AND SEALED.
